# SDR SWAA2019101537843

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 17,505 hours, 7,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD CENTER AISLE EMERGENCY EXIT SIGN COVERS CAME OFF.   INSTALLED COVERS PER MM.
